Bounded solutions of Carathéodory differential inclusions: a bound sets approach
Jan Andres,
Luisa Malaguti and
Valentina Taddei
Abstract and Applied Analysis, 2003, vol. 2003, 1-25
Abstract:
A bound sets technique is developed for Floquet problems of Carathéodory differential inclusions. It relies on the construction of either continuous or locally ipschitzian Lyapunov-like bounding functions. Proceeding sequentially, the existence of bounded trajectories is then obtained. Nontrivial examples are supplied to illustrate our approach.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/862474.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/862474.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:862474
DOI: 10.1155/S108533750321006X
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().